# SDR SWIA202163694

- Difficulty date: October 17, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MOTOR MOUNT STIFFENER LOCATED ON AFT WEB CRACKED.    (C CHECK RO 01-05-2022)   REMOVED DAMAGED STIFFENER AND INSTALLED A NEW STIFFENER IAW CRJ 700 SRM 51-42-06-001-001-A01
